Jump to content
Georgie_Morris

Help! - Lesbian Ladies

Recommended Posts

Georgie_Morris
Posted

Hi everyone,

I need help, and I've tried the net, but there is nothing relatable, or really that helpful...

The thing is that my girlfriend of 2 years has just been diagnosed with moderate depression - and I can't stop worry that she's going to stop loving me, because we've been through so much, and she's always tried to be the strong one, and has pushed her emotions down, so I feel to blame, because this is after I was ill for the best part of last year, I couldn't get out of bed and was severely disabled. I'm better now, but I also had a breast cancer scare recently, and its okay, but I'm going for genetic testing, and if I have one of the genes I'll have surgery to remove my breast tissue and get fake boobs - but I didn't lean on her, and we spoke openly about the risks/worries, and handled it well.

But now she's diagnosed as depressed because she's been bottling up her emotions I feel so guilty and scared, I don't know what to do. I'm estranged from my family, but its ancient history, and her family don't 'believe' in mental illness, so I know I'll be her main source of support. I'm being tested for an incurable disease that affects the tendons, because it turns out that my mother and siblings have it, and I have a high risk of getting it - I'm just worried I wont be able to support both of us, then I'll become depressed because of the situation.

she's starting her meds today, and it takes up to 2 weeks for the side affects to wear off - that will make her ditached, ill and unemotional, and in 2 weeks she's going to Hungary for 2 weeks to do a entensive course for her career - so I'm worried she's going to be distant and unhappy while she's with me and she'll go to Hungary and be happier, and make an association that she's happier without me.

also, the side effects include being unable to orgasm, specifically in women, and this is a long term side effect, it will not get better. and the minimum duration for her to be on these pills is 6 months, and she isn't a very verbal person, she shows affection through touch/hugs/kisses/sex/etc, and Im worried that it will push us apart, as sex is also a massive stress release for us, and its fun, we laugh and mess around, and we're really open emotionally during and after - it helps us to stay in sync with each other. Im worried that it will stretch our relationship to breaking point if she does not want to be intimate, and if we don't get to be connected in that way.

is there anyone who has been through anything similar?

I just love her with all of my heart, and we've made plans for our life together, we live in a flat together, which I worry will make it worse, and I don't think I could manage losing her..
please help, anything would be appreciated beyond belief!

Love G x


Share this post


Link to post
Cheryl_Stephenson
Posted

dont worry i was diagnosed the same the pills help but dont change the way u are arowend her coz thats what will make it worse xx hope that helps u


Share this post


Link to post
Rose_Downer
Posted

I am so sorry to hear that. I hope you and your girlfriend get through this. I don't know what it is like to have depression but my mum is a mental health practicener (I know I didnt spell that right) and for most people they can live with depression and it will only be with them for a period of time. I hope that is true for your girlfriend. I sure it helps that you are there to support her. But it is definetly not your fault. I hope your own health issues turn out ok for you as well.


Share this post


Link to post

×